| Model Number |
DBEC-125 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Vascular Dissection (3160)
| Date of Event |
02/12/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation conclusion code 22: the diamondback 360® coronary orbital atherectomy system instructions for use manual states that vascular dissection is a potential adverse event that may occur and/or require intervention with use of the system.The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.Csi id: (b)94).
Event or Problem Description
A diamondback 360 orbital atherectomy device was used to treat a mid right coronary artery.Five treatments were performed on low speed.Following atherectomy, a non-flow limiting dissection was observed.The procedure was completed with no intervention.The patient was stable.Additional information received indicated the clinical event committee reviewed images and concluded that the use of the diamondback 360 coronary orbital atherectomy device may have contributed to a major dissection.